# SDR DALA2024072207309

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-213
- Aircraft serial: 7233
- Aircraft time: 20,589 hours, 10,130 cycles
- Engine: Cfmint CFM565B2
- Engine time: 20,571 hours, 10,119 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3008 - ATO - AT 15KTS DUE TO ELECTRICAL GEN 2 FAULT. CORRECTIVE ACTION: DEFERRED IDG 2 PER MEL AND CONTINUED. LATER, REPLACED IDG. (LP 5862948)
